# SDR DALA13033645521

- Difficulty date: December 17, 2010
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N521US
- Make and model: Boeing 757251
- Aircraft serial: 23209
- Aircraft time: 82,926 hours, 35,678 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 564
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, A DENT WAS FOUND COMMON TO THE S4R LAP SPLICE AT BS 564. THE DENTED AREA OF THE LAP WAS TRIMMED OUT AND REPAIRED IAW SECT I OF ER/A 13-488107-14.  THE REPAIR IAW SECTION I IS APPROVED FOR 42,000 TOTAL ACFT CYCLES.  OBTAIN STAGE 3 DTA APPROVAL OF THE SECTION I REPAIR PRIOR TO 42,000 TOTAL ACFT CYCLES OR REMOVE THE ACFT FROM REVENUE SERVICE ASSOCIATED ER/A 13-488107 ADDED FOR AC 5521, APPROVAL IS                    TIME LIMITED INSPECTION THRESHOLD IS 44000 TOTAL AIRFRAME.
